MAUDE Adverse Event Report: LIMACORPORATE S.P.A TEMA ELBOW; T15 SCREWDRIVER SHAFT WITH ZIMMER CONNECTION

LIMACORPORATE S.P.A TEMA ELBOW; T15 SCREWDRIVER SHAFT WITH ZIMMER CONNECTION
Model Number 9015.90.006
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Intra-operative issue occurred during an elbow surgery performed on (b)(6) 2025.The surgeon tried linking implants using axle on a total elbow arthroplasty and tip of driver broke inside the axle while trying to implant.No broken pieces were left in the patient.The instrument involved in this event is the following: - screwdriver shaft for axle (part code 9015.90.006, lot number 23bq096) the event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the instrument involved in this event, no pre-existing anomaly was discovered in the items belonging to the same part code and lot number.The manufacturer will submit a final mdr as soon as the investigation is complete.

Brand Name
TEMA ELBOW
Common Device Name
T15 SCREWDRIVER SHAFT WITH ZIMMER CONNECTION
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22694126
Report Number3008021110-2025-00103
Device Sequence Number8958956
Product Code LXH
UDI-Device Identifier08033390207935
UDI-Public8033390207935
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9015.90.006
Device Lot Number23BQ096
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2025
Supplement Report FDA Received Date05/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown